MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH Bonebridge; BCI Bone Conduction Implant

MED-EL Elektromedizinische Geraete GmbH Bonebridge; BCI Bone Conduction Implant
Model Number BCI602 Bone Conduction Implant
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user reports she gets minimal/ no sound from the implanted side after a 3.0 t mri.She reports she has reached out to audiologist to schedule follow up.She will discontinue use of samba 2 until she is seen.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.

Brand Name
Bonebridge
Common Device Name
BCI Bone Conduction Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key50473461
Report Number9710014-2026-00788
Device Sequence Number21355729
Product Code PFO
UDI-Device Identifier09008737524838
UDI-Public(01)09008737524838
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/04/2024
Device Model NumberBCI602 Bone Conduction Implant
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale